MathSciNet Relay Station
MathSciNet bibliographic data
MR2577439 (2011a:62321) 62M30 (60J60 62M20 62P10)
Briers, Mark; Doucet, Arnaud; Maskell, Simon Smoothing algorithms for state-space models. Ann. Inst. Statist. Math. 62 (2010), no. 1, 61–89.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement